MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC
Model Number 26280
Medical Device Problem Codes Premature Activation (1484); Retraction Problem (1536)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/01/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that reconstrainment difficulties occurred.The target lesion wa located in the right common iliac vein.A 16x60/9fr wallstent uni was advanced for treatment along with a 18x90 wallstent in an attempt to barrel both stents into the inferior vena cava (ivc).However, it was noted that 20% of the 16x60 stent was deployed in the ivc.While attempting to recapture the stent for repositioning, the stent fully deployed.Another 18x90mm wallstent was deployed inside the stent and inflated with a 16x40mm xxl balloon catheter on both sides.No patient complications were reported and patient status was fine and stable.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: the device was returned with the stent fully deployed.The stent was not returned for analysis.No damage or issues were identified with the stent cup or stent holder that could potentially have contributed to the complaint incident.A visual and tactile examination identified no issues with the tip of the device.A visual and tactile examination identified no kinks or damage to the shaft of the device.No other issues were identified during the product analysis.
 
Event or Problem Description

Brand Name
WALLSTENT ENDOPROSTHESIS
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9395936
Report Number2134265-2019-14640
Device Sequence Number1883350
Product Code MAF
UDI-Device Identifier08714729204046
UDI-Public08714729204046
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K152842
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26280
Device Catalogue Number26280
Device Lot Number0024329408
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/25/2020
Initial Date Received by Manufacturer 11/14/2019
Supplement Date Received by Manufacturer03/26/2020
Initial Report FDA Received Date12/02/2019
Supplement Report FDA Received Date04/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR